# SDR 05FDEA02693

- Difficulty date: August 26, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N575
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC4125502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B FLAP FOUND CRACK AT UPSTOP BOLT LE STRUCTURE.  REMOVED AND REPLACED UP STOP FITTING AS PER SRM 51-33-01 AND 51-31-01 VOL.II.
